# SDR SWIA201541546

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 29,208 hours, 24,690 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE. MAINS WOULD NOT COME DOWN.  AFTER CYCLING GEAR HANDLE GEAR FINALLY EXTENDED.   R & R MLG SELECTOR VALVE IAW AMM.  OPS CHECK GOOD AT THIS TIME.  PERFORMED SEVERAL GEAR SWINGS WITH NO FAULTS NOTED AT THIS TIME, GEAR EXTENDED AND RETRACTED NORMALLY IAW AMM.  NO LEAKS NOTED AT THIS TIME.  ACFT UPGRADED TO CAT II STATUS.
